JournalscmhVol. 85, No. 1pp. 39–71

On minimal surfaces bounded by two convex curves in parallel planes

  • Martin Traizet

    Université François Rabelais, Tours, France
On minimal surfaces bounded by two convex curves in parallel planes cover
Download PDF

Abstract

We prove that a compact minimal surface bounded by two closed convex curves in parallel planes close enough to each other must be topologically an annulus.

Cite this article

Martin Traizet, On minimal surfaces bounded by two convex curves in parallel planes. Comment. Math. Helv. 85 (2010), no. 1, pp. 39–71

DOI 10.4171/CMH/187